CureZone   Log On   Join
Re: ATP Cofactors -- Ferventer was right!
 
Ferventer Views: 2,404
Published: 6 years ago
 
This is a reply to # 2,235,962

Re: ATP Cofactors -- Ferventer was right!


The flush from niacin is caused by vasodilation and a histamine dump. When trying to use high dose niacin you need to very slowly work up your dose over weeks. What happens is that it eventually depletes you body of histamine and the flush is greatly reduced. I hardly get a flush at all with 1000mg.

Important note however, if you miss a dose your body has time to replenish histamine so you need to cut back and work up again. The more doses you miss the more you have to cut back and work up.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.016 sec, (1)